# SDR COMA9511971

- Difficulty date: September 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120247
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Part number: MS2740116
- Condition: Defective
- Location: Relay Rack
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, THE RIGHT 115 VOLT AC BUS LIGHT ILLUMINATES.  REPLACED K00006 EMERGENCY BUS SENSOR RELAY.
